MAUDE Adverse Event Report: COVIDIEN KANG EPUMP 500ML PUMP SET-INTL; PUMP, INFUSION, ENTERAL

COVIDIEN KANG EPUMP 500ML PUMP SET-INTL; PUMP, INFUSION, ENTERAL
Model Number 672055
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The pharmacist reported the product was dispensed from an automated cabinet and enteral nutrition administration was started.After a short period of time (not specified) there was evidence of dripping from the bag on one side, at the connection point between the bag and the infusion pump.When checking, a rupture was found, so a new bag was requested.There was no harm to the patient.
 
Additional Manufacturer Narrative
H3 evaluation summary: the device history record (dhr) review of the reported lot number shows evidence that the product was released according to all established procedures and quality documentation.A picture was provided by the costumer.By examining the picture, a failure mode cannot be determined.One sample was received at the manufacturing site for evaluation.Visual and functional inspection was performed, and no failure was found in the returned sample.No formal investigation action is being taken since the failure mode could not be confirmed related to the manufacturing process.No root cause could be found related to the production process.The reported failure mode will be treated as not confirmed since after evaluation no root cause could be found.This complaint will be closed with no further action and will be used for tracking and trending purposes.

Brand Name
KANG EPUMP 500ML PUMP SET-INTL
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
Manufacturer (Section G)
COVIDIEN
15 hampshire street
mansfield MA 02048
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key12312859
Report Number1282497-2021-10544
Device Sequence Number17270063
Product Code LZH
UDI-Device Identifier10884521028142
UDI-Public10884521028142
Combination Product (Y/N)N
Initial Reporter CountryCO
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number672055
Device Catalogue Number672055
Device Lot Number202370340
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/10/2021
Supplement Date Received by Manufacturer08/10/2021
Initial Report FDA Received Date08/12/2021
Supplement Report FDA Received Date12/13/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device A
Patient Sequence Number1
Patient SexUnknown